# SDR IPXA2020083159644

- Difficulty date: August 31, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N355UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37863
- Aircraft time: 17,998 hours, 6,550 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587675U
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN CARGO DECK POSITION 2L INTERIM REPAIR TO FLOOR PANEL DAMAGE 20IN FWD OF BALLMAT AND 15IN FROM CENTER LINE.  FABRICATE NEW PANEL REF EO B767-5320-9693-I APPENDIX B.
